# SDR VNAA0301013

- Difficulty date: January 12, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Aircraft time: 17,302 hours, 14,941 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7603 · Power Lever
- Part: Switch
- Condition: Malfunctioned
- Location: Power Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A TAKEOFF CONFIGURATION HORN AND RED WARNING PANEL INDICATION AND ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED THE POWER LEVER MICRO SWITCH RACK IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
